# SDR REXA2017062400725

- Difficulty date: June 24, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N8839E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7839
- Aircraft time: 28,450 hours, 25,978 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ROWS 8 - 12 NOT WORKING.  REPAIRED A BROKEN WIRE IAW ESPM 20-16-00.  OPS CHECKED GOOD.
